# SDR 99UAL900589

- Difficulty date: November 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7447U
- Make and model: Boeing 727222
- Aircraft serial: 21901
- Engine: Pwa JT8D15
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 3
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A, E

## Discrepancy

SHUT DOWN NR 3 ENGINE DUE LOSS OF ENGINE OIL QUANTITY AND PRESSURE.
